# SDR ASAA2018070325278

- Difficulty date: July 3, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 17,112 hours, 5,640 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER LANDING. TWO ATTEMPTS FAULT LIGHT ILLUM. GROUNDED - YES. REMOVED AND REPLACED APU IGNITION EXCITER PER AMM 49-41-31 OPS CHECK NORMAL.
